# SDR HALA2009100900456

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 25,230 hours, 4,857 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Warning Light
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT GEN FIELD LIGHT ILLUM.  RAN LEFT ENG AND CYCLED LT GEN CONT SWITCH. LIGHT EXTINGUISHED. OPS CKS OK FOR SERVICE
